Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic


Thread Tools Display Modes
Old 10-18-2003, 05:00 AM
Posts: n/a
Default Wonderful Medication

I was in a car accident 3mth's ago and have had pain in<br>my lower back , hips and legs.This is something I have never had<br>to deal with. I tried a Chriopracter for a few weeks and felt worse ,so<br>I decided to go to my MD. She gave me Mobic and I feel wonderful. I can get up out of bed without help, put my shoes on and drive without any<br>pain. I quit taking it for a few days to see what happened and the pain <br>came right back. I don't want to take it forever but for now its what I <br>need. I am only 33 and I have 3 children so it is important for me to<br>get back to normal......
Reply With Quote
Old 12-02-2005, 06:00 AM
Posts: n/a
Default find source

I have had chronic lower back problems for years.I had lumbar surgery in 1987.Drugs can give you good results but try to find the real source of the pain.Is it a disc problem,sprained muscles in spasm pinching a nerve or something else? Something as simple as a cortisone shot in the right spot can knock it out.Check your shoes.High heels and shoes with no padding can greatly exacerbate back problems.Do you bend your knees when lifting and push objects rather than pull them? Sometimes back problems can have simple answers and a good physical therapist can help figure it out.
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
great medication latinist Avelox 0 02-07-2008 06:55 PM
wonderful pill! Joy Yasmin 0 09-13-2007 04:17 PM
i think i need this medication Ron Provigil 0 07-27-2006 03:00 PM
Wonderful Drug! Tara Protonix 0 12-02-2005 06:00 AM
Daddy's wonderful Julia Natrecor 0 11-18-2003 06:00 AM

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:59 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.